| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2021 and (b)(6) 2021.Phone number: (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from patient's right eye as the patient was not a good candidate due to irregular astigmatism and was having constant glare.The pre-operative visual acuity was 20/40 and post-operative visual acuity was 20/25.The daily activities were significantly affected.There was no incision enlargement or vitrectomy required.However, sutures were required and there was a delay of 1 hour.Another johnson & johnson lens zcb00 model, but same diopter was placed as the replacement (sn (b)(4)).No further information was available.
Additional Manufacturer Narrative
Section h3: device evaluated by manufacturer: yes.Device evaluation: product testing could not be performed since the product was not returned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.